advertisement
Question
Posted by: Depressed | 2004/01/08

waisting his sperms

I am currently using contraceptive pills, and they are making me gain wait like hell. I used a two months injection before and it also had a wait gain effect on me. The reason I started using pills was because I used the injection for about 10 years and my boyfriend and I decided that it was time we had a child. I went to a GP who advised me that using pills will regulate my periods so I'll be able to have periods again for the injection to clear out.
What else should I consider to clear the injection because it has been a year I tried falling pregnant now. My boyfried is also scarring me as now he feels that I cant bear kids he came to me last nite and said he has decided to start using a condom because he is waisting his sperms on me.
What can I do???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You obviously would not fall pregnant while taking the Pill. If you have had regular periods for the past few months on the Pill, then stop it and try for your pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: NOXE | 2004/01/09

SORRY GIRL BUT WE ALL IN THE SAME BOAT BUT MY MAN NEVER TOLD ME HE IS WAISTING HIS SPERM ,SIS I DONT THINK HIS RREADY TO BE A DADY SO EVEN IF U DO GET U PERIODS BACK MAKE SURE HIS READY . TAKE CARE SEE U DOC HE /SHE WILL GIVE HELP

Reply to NOXE
Posted by: Kate | 2004/01/08

Firstly, you have to be off the pill and all contraceptives if you are trying to fall pregnant!

Secondly, tell you boyfriend that if his sperms are so precious he can keep them! My word, I wouldn't accept nonsense like that. And what will he do when using a condom, wrap up the sperms and keep them?! What a stupid statement.

You have to go off the pill and then try for at least three to six months before falling pregnant. I think your doctor should advise you better because you will certainly not fall pregnant if you are still using a contraceptive. Please explain this to your boyfriend. And please, before you fall pregnant with this man's child, please make sure he is mature enough to handle a child. And you also need to make sure he is committed to you.

Best of luck!

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement